MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5339/qmj.2021.52

Медицинская библиотека · Qatar medical journal · 2021

Adenosine-induced ventricular fibrillation in a patient with supraventricular tachycardia.

Lee Shu Yu, Pothiawala Sohil, Meng Seet Chong

СтатьяПеревод пока не подготовлен

Аннотация

Adenosine is frequently used for paroxysmal supraventricular tachycardia (PSVT) treatment in the emergency department (ED). Atrial and ventricular pro-arrhythmic effects of adenosine were described in the literature, but ventricular fibrillation (VF) secondary to adenosine administration was rarely reported (with an incidence of < 1%). Reported herein is the first case of a 72-year-old female patient who developed VF hemodynamic collapse after an intravenous administration of adenosine for PSVT treatment. She had no known pre-excitation or accessory pathway, nor any underlying structural heart disease or prolonged QT syndrome. Raising awareness of this potential life-threatening pro-arrhythmic effect of adenosine is important, given its frequent use for PSVT treatment in the ED.

Для цитирования: Lee Shu Yu, Pothiawala Sohil, Meng Seet Chong. Adenosine-induced ventricular fibrillation in a patient with supraventricular tachycardia.. Qatar medical journal. 2021. DOI: 10.5339/qmj.2021.52.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.